# SDR 03FDEA01667

- Difficulty date: October 1, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01643,  CORROSION ON UPPER SURFACE OF LOWER SECTION OF FLOORBEAM BS 1070 LBL 7   WL 200.  **  SD  **  COMING
